Showroom is Temporarily Closed. Curbside Pick Up Available.
REQUEST A CATALOG
Temporarily relieves cough, sore throat, headache and nasal congestion due to cold and flu. 2 tablets per pouch with instructions and warnings per the FDA. Active Ingredients: Acetaminophen 325 mg and Phenylephrine HCl 5mg, Guaifenesin 200 mg, Dextromethorphan 15 mg per tablet.FEATURES: